research centers


Search results: Found 3

Listing 1 - 3 of 3
Sort by

Article
PRE-ALEXANDROFF SPACE

Author: Ayed .E. Hashoosh Al-Badry
Journal: JOURNAL OF THI-QAR SCIENCE مجلة علوم ذي قار ISSN: 19918690 Year: 2013 Volume: 3 Issue: 4 Pages: 150-155
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In this paper we introduce a new definition of the topological space weaker of Alexandroff space, namely pre-Alexandroff space. These spaces are which arbitrary intersection of an open set is a pre-open set. In addition to give a new definition of minimal pre-open sets and investigate about some of its properties, also we get some theorems and result related to this space.

في هذا البحث قدمنا تعريف جديد لفضاء توبولوجي أضعف من فضاء أليكساندروف , يسمى تمهيد أليكساندروف تلك الفضاءات تحمل خاصية تقاطع لا على التعيين من المجموعات المفتوحة يكون مجموعة تمهيد مفتوحة. بالاضافة الى اعطاء تعريف جديد للمجموعة أصغرتمهيد مفتوحة وتحرينا حول بعض صفاتها , كما حصلنا على بعض المبرهنات والنتائج تتعلق حول ذلك الفضاء.

Keywords


Article
Existence Results for Nonlinear Quasi-hemivariational Inequality Systems

Authors: Ayed E. Hashoosh --- Mohsen Alimohammady --- Ghufran A. Almusawi
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2016 Volume: 11 Issue: 4 Pages: 1-20
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

This paper aims at establishing the existence solutions of a non-standard quasi-hemivariational inequality‚ whose solutions are discussed in a subset K_n of a reflexive Banach space X_n for every n=(1‚i) ̅. In addition, we introduce two applications. The first one shows the relationship between our inequality problems and equilibrium problems. The second one applies the extend some results concerning nonlinear quasi-hemivariational inequalities.

هذا البحث يهدف لنشر وجود حلول لنظم المتراجحات شبه نصف التغايرية الغير قياسية. حيث ان الحلول نوقشت في المجموعة الجزئية K_n من فضاء بناخX_n لكل (1‚i) ̅=n . بالإضافة الى ذلك قدمنا تطبيقين. الاول بين مشاكل متراجحتنا ومشاكل التوازن . اما الثاني يطبق نتيجتنا الرئيسية التي حصلنا عليها لتوسع بعض النتائج المتعلقة بألمتراجحات الشبه نصف تغايريه والغير خطية.


Article
Mθ - Closed Set In T0 -MAlexandroff Spaces

Authors: Yaqoob A. Farawi --- Ayed E. Hashoosh --- Hassan K. Jassim
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2017 Volume: 12 Issue: 2 Pages: 1-7
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In this paper, we introduce definitions of Mθ-closed, Mθ-adherent and Mθ-open set, and we give some theorems and results related to these sets in minimal Alexandroff space

في هذا البحث، قدمنا تعاريف جديدة للصفوف Mθ – مجموعة مغلقة، Mθ - مجموعة تجمع و Mθ – مجموعة مفتوحة، بالإضافة لإعطائنا مبرهنات وحصلنا على نتائج تتعلق في تلك المجاميع في فضاء ألكساندروف ألأصغري.

Listing 1 - 3 of 3
Sort by
Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2017 (1)

2016 (1)

2013 (1)